Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fine’s function and partial theta function


Authors: Heng Huat Chan, Song Heng Chan, Kuo-Jye Chen and Sen-Shan Huang
Journal: Proc. Amer. Math. Soc. 149 (2021), 2561-2572
MSC (2020): Primary 33D15
DOI: https://doi.org/10.1090/proc/15380
Published electronically: March 29, 2021
MathSciNet review: 4246806
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, we use identities found in N.J. Fine’s book Basic hypergeometric series and its applications to derive a one-parameter generalization of the product of two partial theta functions discovered by G.E. Andrews and S.O. Warnaar. We also give two different proofs of this generalization, one of which is motivated by the work of A. Berkovich and the other is given by M.E.H. Ismail.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 33D15

Retrieve articles in all journals with MSC (2020): 33D15


Additional Information

Heng Huat Chan
Affiliation: Department of Mathematics, National University of Singapore, Singapore 119076, Singapore; Department of Mathematics, National Changhua University of Education, Jin-De Campus, No. 1, Jin-De Road, Changhua City, Taiwan
MR Author ID: 365568
Email: matchh@nus.edu.sg

Song Heng Chan
Affiliation: Division of Mathematical Sciences, School of Physical and Mathematical Sciences, Nanyang Technological University, Singapore 637371, Singapore
MR Author ID: 730779
Email: chansh@ntu.edu.sg

Kuo-Jye Chen
Affiliation: Department of Mathematics, National Changhua University of Education, Jin-De Campus, No. 1, Jin-De Road, Changhua City, Taiwan
MR Author ID: 352175
Email: kjchen@cc.ncue.edu.tw

Sen-Shan Huang
Affiliation: Department of Mathematics, National Changhua University of Education, Jin-De Campus, No. 1, Jin-De Road, Changhua City, Taiwan
MR Author ID: 620036
Email: sshuang@cc.ncue.edu.tw

Received by editor(s): October 1, 2020
Received by editor(s) in revised form: October 8, 2020
Published electronically: March 29, 2021
Dedicated: Dedicated to the memory of Professor Richard Askey
Communicated by: Mourad Ismail
Article copyright: © Copyright 2021 American Mathematical Society